Comptes Rendus
Complex Analysis/Numerical Analysis
Strong asymptotics for Bergman polynomials over non-smooth domains
[Estimations asymptotiques fortes pour les polynômes de Bergman sur des domaines ayant une frontière analytique par morceaux]
Comptes Rendus. Mathématique, Volume 348 (2010) no. 1-2, pp. 21-24.

Soit G un domaine simplement connexe dans le plan complexe C, avec une frontière Γ:=G qui est une courbe de Jordan, et soit {pn}n=0 les polynômes de Bergman associés a G. Plus precisémént la suite

pn(z)=λnzn+,λn>0,n=0,1,2,,
des polynômes de Bergman est orthonormal pour le produit scalaire f,g:=Gf(z)g(z)¯dA(z), ou dA est la mesure de surface. On obtient des estimations asymptotiques fortes pour pn et λn, nN, sous l'hypothèse que Γ est analytique par morceaux. Le resultat obtenu complète une étude commencés par T. Carleman en 1923, pour des domaines avec une frontière analytique, et continué par P.K. Suetin dans les années 1960, pour des domaines avec une frontiere régulière.

Let G be a bounded simply-connected domain in the complex plane C, whose boundary Γ:=G is a Jordan curve, and let {pn}n=0 denote the sequence of Bergman polynomials of G. This is defined as the sequence

pn(z)=λnzn+,λn>0,n=0,1,2,,
of polynomials that are orthonormal with respect to the inner product f,g:=Gf(z)g(z)¯dA(z), where dA stands for the area measure. The aim of this Note is to report on results regarding the strong asymptotics of pn and λn, nN, under the assumption that Γ is piecewise analytic. These results complement an investigation started in 1923 by T. Carleman, who derived the strong asymptotics for domains with analytic boundaries and carried over by P.K. Suetin in the 1960's, who established them for domains with smooth boundaries.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2009.11.007
Nikos Stylianopoulos 1

1 Department of Mathematics and Statistics, University of Cyprus, P.O. Box 20537, 1678 Nicosia, Cyprus
@article{CRMATH_2010__348_1-2_21_0,
     author = {Nikos Stylianopoulos},
     title = {Strong asymptotics for {Bergman} polynomials over non-smooth domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {21--24},
     publisher = {Elsevier},
     volume = {348},
     number = {1-2},
     year = {2010},
     doi = {10.1016/j.crma.2009.11.007},
     language = {en},
}
TY  - JOUR
AU  - Nikos Stylianopoulos
TI  - Strong asymptotics for Bergman polynomials over non-smooth domains
JO  - Comptes Rendus. Mathématique
PY  - 2010
SP  - 21
EP  - 24
VL  - 348
IS  - 1-2
PB  - Elsevier
DO  - 10.1016/j.crma.2009.11.007
LA  - en
ID  - CRMATH_2010__348_1-2_21_0
ER  - 
%0 Journal Article
%A Nikos Stylianopoulos
%T Strong asymptotics for Bergman polynomials over non-smooth domains
%J Comptes Rendus. Mathématique
%D 2010
%P 21-24
%V 348
%N 1-2
%I Elsevier
%R 10.1016/j.crma.2009.11.007
%G en
%F CRMATH_2010__348_1-2_21_0
Nikos Stylianopoulos. Strong asymptotics for Bergman polynomials over non-smooth domains. Comptes Rendus. Mathématique, Volume 348 (2010) no. 1-2, pp. 21-24. doi : 10.1016/j.crma.2009.11.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.11.007/

[1] T. Carleman Über die Approximation analytisher Funktionen durch lineare Aggregate von vorgegebenen Potenzen, Ark. Mat. Astr. Fys., Volume 17 (1923) no. 9, pp. 215-244

[2] B. Gustafsson; M. Putinar; E. Saff; N. Stylianopoulos Bergman polynomials on an archipelago: Estimates, zeros and shape reconstruction, Adv. Math., Volume 222 (2009), pp. 1405-1460

[3] D. Khavinson; E. Lundberg The search for singularities of solutions to the Dirichlet problem: recent developments http://shell.cas.usf.edu/~dkhavins/publications.html (preprint:)

[4] D. Khavinson; N. Stylianopoulos Recurrence relations for orthogonal polynomials and algebraicity of solutions of the Dirichlet problem, Around the Research of Vladimir Maz'ya II, International Mathematical Series, vol. 12, Springer, 2010, pp. 219-228

[5] E. Miña-Díaz An asymptotic integral representation for Carleman orthogonal polynomials, Int. Math. Res. Notices, Volume 2008 (2008) (article ID rnn066, 35 pp)

[6] M. Putinar; N. Stylianopoulos Finite-term relations for planar orthogonal polynomials, Complex Anal. Oper. Theory, Volume 1 (2007) no. 3, pp. 447-456

[7] E.B. Saff Orthogonal polynomials from a complex perspective, Columbus, OH, 1989, Kluwer Acad. Publ., Dordrecht (1990), pp. 363-393

[8] P.K. Suetin Polynomials Orthogonal over a Region and Bieberbach Polynomials, American Mathematical Society, Providence, RI, 1974

[9] H. Widom Polynomials associated with measures in the complex plane, J. Math. Mech., Volume 16 (1967), pp. 997-1013

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

Les polynômes orthogonaux de Bergman sur un archipel

Björn Gustafsson; Mihai Putinar; Edward B. Saff; ...

C. R. Math (2008)